# SDR USAA2012073100029

- Difficulty date: July 14, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - FORWARD LAVATORY EMERGENCY EXIT LIGHT LENS CRACKED AT TOP AFT WALL.  REPLACED FORWARD LAVATORY EMERGENCY EXIT LIGHT LENS AS NEEDED.
